Alert archive / Ohio / Special Marine Warnings in 2002
Special Marine Warning 21, NWS Cleveland, OH
NWS Cleveland, OH issued this special marine warning at May 25, 2002, 6:11 PM EDT. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 25, 2002, 6:11 PM EDT (22:11 UTC)
- Expired
- May 25, 2002, 8:15 PM EDT
- In force
- 2 hr
- Issued by
- NWS Cleveland, OH
- Area
- Whole counties
What forecasters said that day
The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this special marine warning went out at May 25, 2:45 PM EDT, 3 hours 26 minutes earlier.
Area forecast discussion, May 25, 2:45 PM EDT, 3 hours 26 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CLEVELAND OH 245 PM EDT SAT MAY 25 2002 WRMFNT NR NRN OH ATTM AND WL LIFT N OF THE AREA DURG THE NXT SVRL HRS. CDFNT MOVG THRU WRN OH AT 00Z AND THRU ERN OH/NW PA BTWN 06Z-12Z. WATCH IN EFFECT FOR EXTRM WRN 3 ZONES. MENTIONED PSBLY SVR IN ALL ZONES WITH LIKELY POPS THEN FOR WRN 2/3 DCRSG TO CHC. LEFT CHC MRNG SHWRS EXTRM E SUN OTRW SNY. NXT COUPLE DAYS WL BE SNY WITH CLR NGHTS. .CLE... OH...NONE. PA...NONE.
In the hours before
Special weather statement, May 25, 3:32 PM EDT, 2 hours 39 minutes before
OHZ003-006-017-252030- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CLEVELAND OH 332 PM EDT SAT MAY 25 2002 ...SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 8 PM EDT... A THUNDERSTORM WAS MOVING INTO NORTHWEST OHIO LATE THIS AFTERNOON. IT WAS MOVING NORTHEAST AROUND 35 MPH. IT SHOULD REACH THE TOLEDO TO BOWLING GREEN AREA AROUND 5 PM. SOME OF THUNDERSTORM THIS AFTERNOON AND THIS EVENING MAY CONTAIN LARGE HAIL OR DAMAGING WINDS TO AROUND 60 MPH.
The office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 25, 4:48 PM EDT | Severe Thunderstorm Warning | CLE | Lucas, Wood | 57 min |
| May 25, 4:57 PM EDT | Special Marine Warning | CLE | 93 min | |
| May 25, 5:13 PM EDT | Tornado Warning | CLE | Wood | 32 min |
| May 25, 5:23 PM EDT | Severe Thunderstorm Warning | CLE | Ottawa | 52 min |
| May 25, 5:47 PM EDT | Tornado Warning | CLE | Ottawa | 28 min |
| May 25, 6:11 PM EDT | Special Marine Warning | CLE | 2 hr | |
| May 25, 7:55 PM EDT | Special Marine Warning | CLE | 2 hr | |
| May 25, 7:55 PM EDT | Special Marine Warning | CLE | 2 hr |
Nearby
Special Marine Warnings in Ohio, 2002Every special marine warning in 2002
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.